Geometric properties of some special cones in a Banach space
Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 63-70
Cet article a éte moissonné depuis la source Math-Net.Ru
Let $E$ be a Banach space partially ordered by a cone $K$. Let $B$ be a closed linear operator in $E$ with domain $\Gamma(b)$. In this paper certain cones in the Banach space $\Gamma(b)$ with norm $\|x\|_\Gamma=\|x\|+\|Bx\|$ are singled out for study; a number of their geometric properties are established under the assumption that the cone $K$ in the space $E$ has analogous properties.
@article{MZM_1969_5_1_a7,
author = {T. Sabirov},
title = {Geometric properties of some special cones in {a~Banach} space},
journal = {Matemati\v{c}eskie zametki},
pages = {63--70},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a7/}
}
T. Sabirov. Geometric properties of some special cones in a Banach space. Matematičeskie zametki, Tome 5 (1969) no. 1, pp. 63-70. http://geodesic.mathdoc.fr/item/MZM_1969_5_1_a7/